umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bleeding complications during warfarin treatment in primary healthcare centres compared with anticoagulation clinics.
Umeå University, Faculty of Medicine, Public Health and Clinical Medicine, Medicine.
Show others and affiliations
2007 (English)In: Scand J Prim Health Care, ISSN 0281-3432, Vol. 25, no 2, 123-8 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 25, no 2, 123-8 p.
Keyword [en]
Aged, Anticoagulants/*adverse effects, Cohort Studies, Family Practice, Follow-Up Studies, Hemorrhage/*chemically induced, Humans, Middle Aged, Outcome Assessment (Health Care), Primary Health Care, Prospective Studies, Risk Factors, Safety, Warfarin/*adverse effects
Identifiers
URN: urn:nbn:se:umu:diva-18214DOI: doi:10.1080/02813430601183108PubMedID: 17497491OAI: oai:DiVA.org:umu-18214DiVA: diva2:157887
Available from: 2007-11-29 Created: 2007-11-29 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textPubMedhttp://www.ncbi.nlm.nih.gov/entrez/query.fcgi?db=PubMed&cmd=Retrieve&list_uids=17497491&dopt=Citation

Search in DiVA

By author/editor
Jansson, Jan-Håkan
By organisation
Medicine

Search outside of DiVA

GoogleGoogle Scholar

doi
pubmed
urn-nbn

Altmetric score

doi
pubmed
urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf